MathSciNet Relay Station
MathSciNet bibliographic data
MR757491 (86d:65151) 65N30
Shi, Zhong Ci A convergence condition for the quadrilateral Wilson element. Numer. Math. 44 (1984), no. 3, 349–361.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement